

Desertcart purchases this item on your behalf and handles shipping, customs, and support to Spain.
๐ Sleep tight, fight hard: severe cold relief that keeps you winning overnight!
Amazon Basics Nighttime Severe Cold & Flu Liquid delivers maximum strength relief with 650mg acetaminophen, 20mg cough suppressant, 12.5mg antihistamine, and 10mg nasal decongestant per dose. Designed for adults 12+, this sugar-free, gluten-free formula soothes multiple cold and flu symptoms while promoting restful sleep. A cost-effective, trusted alternative to premium brands, it helps you breathe easier and wake refreshed.
































| ASIN | B09HJTM8DK |
| Active Ingredients | Acetaminophen 650 mg Pain reliever/fever reducer, Dextromethorphan HBr 20 mg Cough suppressant, Doxylamine succinate 12.5 mg Antihistamine, Phenylephrine HCl 10 mg Nasal decongestant Active Ingredients Acetaminophen 650 mg Pain reliever/fever reducer, Dextromethorphan HBr 20 mg Cough suppressant, Doxylamine succinate 12.5 mg Antihistamine, Phenylephrine HCl 10 mg Nasal decongestant See more |
| Age Range Description | Adult |
| Best Sellers Rank | #267 in Our Brands ( See Top 100 in Our Brands ) #4 in Cold & Flu Medicine |
| Brand | Amazon Basics |
| Brand Name | Amazon Basics |
| Container Type | Bottle |
| Customer Reviews | 4.7 out of 5 stars 2,530 Reviews |
| Flavor | Original - Severe |
| Item Dimensions | 2.5 x 2.5 x 7.25 inches |
| Item Form | Liquid |
| Item dimensions L x W x H | 2.5 x 2.5 x 7.25 inches |
| Manufacturer | Amazon.com LLC |
| Model Name | Nightime Severe Cold and Flu Multi-Symptom 10% Alcohol |
| Number of Items | 1 |
| Package Type Name | Bottle |
| Product Benefits | Cold and Flu Control |
| Specific Uses For Product | Cold |
| Target Use Body Part | Whole Body |
| UPC | 195515119740 370030145508 |
| Unit Count | 12 Fluid Ounces |
Trustpilot
1 month ago
2 months ago